I have been taking all three of these meds for the past four years. Additonally, I had been taking Wellbutrin and Cymbalta. About 3 months ago, I weaned myself off the Cymbalta, and now find myself feeling extremely fatigued, almost crippled by arthritic-like aches and pains, and generally feeling not well. Additionally, I have stage 3 renal disease.
Obviously, my doctor thinks I need to be on these meds to control my blood pressure, but I am feeling so awful that I am thinking about discontinuing all drugs. Now I am wondering if the Cymbalta could have been supressing the beta-blockers' side-effects? I will not use Cymbalta again due to the terrible withdrawal symptoms I experienced. I don't know what to do.
My mom was having exactly the same thing...extreme fatigue. ALL beta blockers wipe out CoQ10 at the cellular level. Our bodies produce it naturally in our cells for energy. Doctors are giving out drugs like candy..if people knew the symptoms they would have while on, and then the extreme withdrawal symptoms, they would think twice about getting on pills unless absolutely necessary. Always always always try natural remedies first. I suggest questioning your doctor whether you need to be on Lopresser (do your own research, and be your own health advocate) and get the CoQ10 supplement into your system asap!
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.